# SDR DALA2020030901740

- Difficulty date: March 11, 2019
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 75,733 hours, 14,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MIDLIFE VISIT AT STAG, TWO INTERCOSTALS WERE FOUND WITH SEVERAL ELONGATED HOLES BETWEEN STA 654+88 AND 654+110, LBL AND RBL 26. ER/A 576046-14 SECTION I WAS ACCOMPLISHED. FOLLOW ON ACTION IS REQUIRED FOR DTE. ACCOMPLISH ER/A 576046-14 SECTION II BY 08MAR2020. SECTION II PERFORMS A DTE (DAMAGE TOLERANCE EVALUATION) REVIEW SINCE THE FCAS LISTS FROM DFP/JAMCO WERE NOT AVAILABLE AT THE TIME THIS ER/A WAS AUTHORED. ASSOCIATED AA 5300-01155 ADDED FOR AC 1804 (0980555)
